# SDR ASOA201707021735

- Difficulty date: July 2, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 34,793 hours, 24,819 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: SH670320451
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRINGER CLIP 20R BS 349.   REMOVED AND REPLACED THE STRINGER CLIP IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND DRAWING SH670-32045.
